Global asymptotic behavior of the difference equation yn+1=alpha.e(-) ((nyn plus (n-k)yn-k))/beta + ny(n) + (n-k)y(n)-k


Ozturk I., Bozkurt F. , Ozen S.

APPLIED MATHEMATICS LETTERS, vol.22, no.4, pp.595-599, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1016/j.aml.2008.06.037
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.595-599

Abstract

In this work, we study the boundedness and the global asymptotic behavior of the solutions of the difference equation